# SDR CKSA98685

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 65B1721719
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP TRACK BEARING PLATES AT STA 353 WBL 584 AND 743 (NR 5, 6, 7) SHOW MODERATE CORROSION.  REPLACED PLATES IAW BOEING DWG 65B07782 AND ASA CKF-EXW-072 SUPP SHT 2.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR 7CI6404, CPCP TASK CARD NR C57-560-03-02.
